Alert archive / Idaho / Frost Advisories in 2007

Frost Advisory 2, NWS Pocatello, ID

September 9, 2007

NWS Pocatello, ID issued this frost advisory at Sep 9, 2007, 3:08 PM MDT. It took effect at Sep 10, 2007, 3:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2007, 3:08 PM MDT (21:08 UTC)
In effect from
Sep 10, 2007, 3:00 AM MDT
Expired
Sep 10, 2007, 8:47 AM MDT
In force
6 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPIH 092108
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
308 PM MDT SUN SEP 9 2007

IDZ020-021-101045-
/O.UPG.KPIH.FZ.A.0001.070910T0900Z-070910T1500Z/
/O.NEW.KPIH.FR.Y.0002.070910T0900Z-070910T1500Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT...AMERICAN FALLS
308 PM MDT SUN SEP 9 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY. 

A COLD AND DRY CANADIAN AIRMASS WILL SETTLE OVER THE REGION THIS
AFTERNOON AND EVENING ALLOWING OVERNIGHT TEMPERATURES TO FALL INTO
THE LOWER 30S ACROSS THE UPPER AND LOWER SNAKE RIVER PLAIN.
INDIVIDUALS CARING FOR COLD SENSATIVE VEGETATION SHOULD TAKE
PRECAUTIONS TO PROTECT THEIR PRODUCE. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
2 follow-up statements
000 
WWUS75 KPIH 100830
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
230 AM MDT MON SEP 10 2007

IDZ020-021-101500-
/O.CON.KPIH.FR.Y.0002.070910T0900Z-070910T1500Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT...AMERICAN FALLS
230 AM MDT MON SEP 10 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

MORNING LOWS ACROSS THE UPPER AND LOWER SNAKE RIVER VALLEY ARE
EXPECTED TO REMAIN IN THE LOWER 30S THROUGH MID-MORNING. HENCE THE
FROST ADVISORY WILL REMAIN IN EFFECT THIS MORNING. INDIVIDUALS
CARING FOR COLD SENSITIVE VEGETATION SHOULD CONTINUE TO TAKE
PRECAUTIONS TO PROTECT THEIR PRODUCE THROUGH 9 AM THIS MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS75 KPIH 101447
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
847 AM MDT MON SEP 10 2007


IDZ020-021-101600-
/O.CAN.KPIH.FR.Y.0002.000000T0000Z-070910T1500Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT...AMERICAN FALLS
847 AM MDT MON SEP 10 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE BEGUN TO WARM INTO THE UPPER 30S OR HIGHER IN
MOST LOCATIONS...AND WILL CONTINUE TO WARM QUICKLY THROUGH THE
DAY. THUS...THE FROST ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Sep 9, 2:25 PM MDT, 43 minutes earlier.

Area forecast discussion, Sep 9, 2:25 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
225 PM MDT SUN SEP 9 2007

.DISCUSSION...LATEST SATELLITE IMAGERY SHOWING DRY PAC WAVE DIGGING
THROUGH REGION WITH UPSTREAM RIDGE REMAINING ANCHORED OVER THE ERN
PACIFIC. MODELS HAVE SHOWN LITTLE CHANGE IN PROGRESSION OF UPPER
WAVE WITH GFS REMAINING MORE PROGRESSIVE WITH WAVE AS IT EXITS THE
AREA INTO WYOMING LATE TONIGHT. THE NAM HOWEVER SLOWS THE SYSTEM A
BIT AS IT CLOSES OFF THE CIRCULATION OVER THE ERN HIGHLANDS THIS
EVENING THEN PUSHES IT SE INTO WYOMING BY 12Z MONDAY MORNING. BOTH
MODELS SHOWING MODERATE NNE FLOW FLOWING OVER DIVIDE TODAY/TONIGHT
WITH DRY AND COOL AIRMASS EXPECTED TO ALLOW TEMPERATURES TO DROP
NEAR FREEZING. THUS HAVE UPGRADED WATCH TO A FROST ADVISORY TONIGHT
WITH LOWS RUNNING FROM 30 TO 35 ACROSS A GOOD PORTION OF ZONES 20
AND 21. UPPER RIDGE EXPANDS BACK ACROSS THE REGION TUESDAY AND
REMAINS THERE THROUGH THE WEEK. MODELS STILL STRUGGLING WITH
PREFERRED SOLUTION IN OUT PERIODS (THUR INTO WEEKEND) WITH AS MANY
AS DIFFERENT SOLUTIONS NOTED OVER THE LAST 4 DAYS NOW. CURRENT
OPERATIONAL GFS SHOWING PAC LOW OFF CALIFORNIA MIGRATING INLAND OVER
THE WEEKEND WITH ATTENDING PRECIPITATION SPREADING OVER THE FORECAST
AREA. THIS SOLUTION IS THE OUTLIER COMPARED TO FLAT ZONAL PATTERNS
NOTED WITH THE GFS ENSEMBLE/ECMWF PROGS. THUS HAVE MADE LITTLE IN
THE WAY OF ANY CHANGES TO LATTER PERIODS AWAITING MODEL STABILITY.
HUSTON
&&

.AVIATION...WIDESPREAD VFR CONDITIONS ARE ANTICIPATED OVER THE NEXT
24 HOURS. ISOLATED SHOWERS ARE POSSIBLE ALONG WYOMING PORTIONS OF
TWEB ROUTE 344 THROUGH THIS EVENING. CANTIN
&&

.FIRE WEATHER...AN AREA OF LOW PRESSURE WILL DRIFT EAST OF THE AREA
OVERNIGHT. A COOL AND DRY AIRMASS IS EXPECTED TO SLIDE IN BEHIND THE
LOW...WITH SOME OF THE COOLEST TEMPERATURES OF THE SEASON EXPECTED
BY MONDAY MORNING. NORTH WINDS OF 10 TO 20 MPH AND GUSTS UP TO 30
MPH ARE EXPECTED INTO THE EVENING...ESPECIALLY FOR NORTHERN PORTIONS
OF ZONE 410 AND ZONE 411. TEMPERATURES WILL APPROACH FREEZING IN
MOST LOWLAND LOCATIONS...AND WILL DROP BELOW THE FREEZING MARK IN
HIGH ELEVATION VALLEYS. DRY AND STABLE AIR WILL PREVAIL THROUGH MID
WEEK...WITH LIGHT WINDS EXPECTED. ANOTHER DISTURBANCE WILL DROP
SOUTH ALONG THE CONTINENTAL DIVIDE WEDNESDAY INTO THURSDAY...THEN
SOUTHERLY FLOW IS EXPECTED TO MOVE OVERHEAD BY LATE WEEK. NO
CRITICAL WEATHER IS ANTICIPATED...AND THE THREAT FOR
SHOWER/THUNDERSTORM ACTIVITY IS NOT EXPECTED UNTIL FRIDAY INTO THE
WEEKEND. CANTIN
&&

.PIH WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY FOR TONIGHT ZONES
20 AND 21. SEE STATEMENTS FOR FURTHER INFORMATION.
&&
Hazardous weather outlook, Sep 9, 2:30 PM MDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
230 PM MDT SUN SEP 9 2007

IDZ017>025-031-032-101115-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
230 PM MDT SUN SEP 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

COLD OVERNIGHT LOWS ARE EXPECTED TONIGHT. A FROST ADVISORY HAS BEEN
POSTED FOR THE UPPER AND LOWER SNAKE PLAIN. SEE STATEMENTS FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Frost Advisories in Idaho, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.